6 doctors weighed in:

Today i will be stoping my pristiq after almost 2months taking it per dr. And i will begin my qsymia (phentermine and topiramate) im worried of withdrawal and side effects advise.

6 doctors weighed in
Dr. John Barbuto
Neurology
5 doctors agree

In brief: Change reason?

You are stopping an antidepressant and starting a weight control medication.
Talk to your doctor about this.

In brief: Change reason?

You are stopping an antidepressant and starting a weight control medication.
Talk to your doctor about this.
Dr. John Barbuto
Dr. John Barbuto
Thank
1 comment
Dr. Linda Callaghan
I agree that you need to discuss this with your doctor because there was a reason why Pristiq was prescribed. If you are going on a weight loss program, you must be mentally prepared, not depressed, in order to succeed.
Get help from a real doctor now
Dr. Bennett Machanic
Board Certified, Neurology
50 years in practice
56M people helped
Continue
111,000 doctors available